RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1965, Volume 68(110), Number 2, Pages 282–312 (Mi msb4314)  

This article is cited in 2 scientific papers (total in 2 papers)

On the representation of numbers by positive binary diagonal quadratic forms

G. A. Lomadze


Full text: PDF file (2231 kB)

Bibliographic databases:
UDC: 511.465
Received: 09.07.1964

Citation: G. A. Lomadze, “On the representation of numbers by positive binary diagonal quadratic forms”, Mat. Sb. (N.S.), 68(110):2 (1965), 282–312

Citation in format AMSBIB
\Bibitem{Lom65}
\by G.~A.~Lomadze
\paper On the representation of numbers by positive binary diagonal quadratic forms
\jour Mat. Sb. (N.S.)
\yr 1965
\vol 68(110)
\issue 2
\pages 282--312
\mathnet{http://mi.mathnet.ru/msb4314}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=194391}
\zmath{https://zbmath.org/?q=an:0212.06603}


Linking options:
  • http://mi.mathnet.ru/eng/msb4314
  • http://mi.mathnet.ru/eng/msb/v110/i2/p282

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. T. Tashpulatov, “Kloosterman-type formulas for ternary quadratic forms of type $x^2_1+4x^2_2+4^{k+1}x^2_3$ and the absence of such forms of Liouville type”, Russian Math. (Iz. VUZ), 42:4 (1998), 67–72  mathnet  mathscinet  elib
    2. O. M. Fomenko, “Extreme values of Epstein zeta-functions”, J. Math. Sci. (N. Y.), 222:5 (2017), 690–702  mathnet  crossref  mathscinet
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:217
    Full text:114

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020